# SDR REXA2015060400589

- Difficulty date: June 4, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 LEFT FLOOR SEAT RAIL AT FS379.00 HAS CORROSION.  BLENDED LT FLOOR SEAT TRACK AT FS 379.  MATERIAL REMOVED .040" REMAINING THICKNESS .065" & IS OUT OF LIMITS IAW DWG 670-53-00-013.  R & R FLOOR SEAT TRACK AT FS 379 IAW AMM 53-00-49.
